Skip to Main Content

Department of Mathematics and Statistics Faculty Research


  • Aslan, Beyza, Modeling the change in electric potential due to lightning in one- dimensional space, Applicable Analysis, DOI: 10.1080/00036811.2021.1921156.
  • Aslan, Beyza, Application of support vector machines to diagnosis of late-onset Glutaric Acidemia Type 2 (GA2), Electronic Journal of Mathematical Analysis and Applications, 9(2), 265-272.
  • Bell, Denis, Limit Theorems for Singular Stochastic Integrals, Theory of Probability and Mathematical Statistics., 102, 21-44.
  • Dreibelbis, Daniel, Do Espirito Santo, A, Riberiro, M., and Araújo dos Santos, R., A Quick Trip through Fibration Structures, Journal of Singularities, 22, 134-158.
  • Dumitru, Raluca and Franco, Jose A., The Rényi power means of matrices, Linear Algebra and Applications, 607 (2020), 45-57.
  • Dumitru, Raluca, Franco, Jose A., and Patterson, Richard, Regular Methods of Summability and the Banach-Saks Property for Double Sequences, Filomat, 35, (5).
  • Genova, Daniela, D. Genova, H.J. Hoogeboom, N. Jonoska, Companions and an Essential Motion of a Reaction System, Fundamenta Informaticae,175(1-4), 187-199.
  • Genova, D., Jan Hoogeboom, H. and Prodanoff, Z.,Extracting reaction systems from function behavior , Journal of Membrane Computing, 2(3), 194-206.
  • Genova, Daniela, D., Hoogeboom, H, and Kleijn, J.,Comparing Reactions in Reaction Systems, Theoretical Computer Science, DOI: 10.1016/j.tcs.2020.11.050.
  • Gleaton, J., Sa, P., and Hamid, S.,Asymptotic Properties of MLE’s for Distributions Generated from an Exponential Distribution by a Generalized Log-Logistic Transformation Communications in Statistics - Theory and Methods, DOI: 10.1080/03610926.2021.1882495
  • Heng, Fei, Sun, Y., Qi, L., and Gilbert, P. B., A Hybrid Approach for the Stratified Mark-Specific Proportional Hazards Models with Missing Covariates and Missing Marks, with Applications to Dengue Vaccine Efficacy Trials, Journal of the Royal Statistical Society: Series C (Applied Statistics), 69(4), 791-814.
  • Jia, Yisu, Dailey, R., Smith, K., Fontaine, C., and Avery, J, Response of metabolic hormones and blood metabolites to realimentation in rehabilitated harbor seal (Phoca vitulina) pups, Journal of Comparative Physiology(B), 190(5), 629-540.
  • Milatovic, Ognjen, Self-adjointness of perturbed bi-Laplacians on infinite graphs, Indagationes Mathematicae, 32, 442–455.
  • Milatovic, Ognjen, Minimal and maximal extensions of M-hypoelliptic proper uniform pseudo-differential operators in Lp-spaces on non-compact manifolds, Journal of Pseudo-Differential Operators and Applications, 12, Art. 16, 22 pp.
  • Milatovic, Ognjen and Saratchandran, H., Essential self-adjointness of perturbed biharmonic operators via conformally transformed metrics, Potential Analysis, DOI: 10.1007/s11118-020-90897-7.
  • Patterson, Richard and Savaş, R Gauge strongly Summability of Measurable Functions. Carpathian Journal of Mathematics, 37(1), 109–117.
  • Patterson, Richard and Savaş, R Generalization of statistically convergent. Methods of Functional Analysis and Topology, 26 (4), 384–389.
  • Patterson, Richard and Savaş, R Multidimensional statistical convergence of functions via ideal. Proceedings Jangjeon Mathematical Society, 23(4), 509–518.
  • Patterson, Richard and Savaş, R I2-Lacunary Strongly Summability for Multidimensional Measurable Functions, Publications De I’Iinstitut Mathématique (Beograd) (N.S.), 107(121), 93–107.
  • Wang, Kening, S.C. Brenner, E.-H. Park, and L.-Y. Sung., A balancing domain decomposition by constraints preconditioner for a C0 interior penalty method, Domain Decomposition Methods in Science and Engineering, XXV, 342-349
  • Wang, Kening, • Oh M., and Ma L., P1 finite element methods for a weighted elliptic state-constrained optimal control problem, Numerical Algorithms, 87, 1-17.


  • Dumitru Raluca, Longitudinal Dynamic Functional Regression, Journal of the Royal Statistical Society Series C, Royal Statistical Society, vol. 69(1), (2020), 25-46, joint with A. M. Staicu, Md N. Islam, and Eric van Heugten.
  • Dumitru, Raluca and Franco, Jose A., Generalized Hellinger Metrics and Audenaert's In-Betweenness, Linear Algebra and Applications, 585, (2020), 191-198.
  • Dumitru, Raluca, Franco, Jose A., Fundamental Theorems of Summability Theory for a New Type of Subsequences of Double Sequences, Journal of Classical Analysis, 15(1), (2019), 23–33.
  • Dumitru, Raluca, Franco, Jose A., On some trace inequalities, Mathematical Inequalities and Applications, 23(2), (2020), 467-476, joint with Dinh, Trung Hoa.
  • Dumitru, Raluca, Franco, Jose A., Some geometric properties of matrix means with respect to different distance functions, POSITIVITY, (2020),joint with Dinh, Trung Hoa.
  • Dumitru, Raluca, Franco, Jose A., On the Matrix Heron Means and Renyi Divergences, Linear Multilinear Algebra, (2020), joint with Dinh, Trung Hoa.
  • Lee, Jae-Ho, Grassmann graphs, degenerate DAHA, and non-symmetric dual q-Hahn polynomials, Linear Algebra and its Applications, 588 (2020), 160 -195.
  • Patterson, Richard, Multidimensional Linear Functional Connected with Double Strong Cesaro Summability, Indian J. Pure Appl. Math., 51(1): 143-153,  with R. Savas and E. Savas.
  • Wang, Kening, An anti-windup approach for nonlinear impulsive system subject to actuator saturation, Chaos, Solitons & Fractals, Vol. 133, 2020, 109658.


  • Heng, Fei, Intergovernmental Personnel Agreement - Salem VAMC and University of Virginia for $21,530.00.